Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sets of convergence of exponential series


Author: Don R. Lick
Journal: Proc. Amer. Math. Soc. 19 (1968), 1013-1016
MSC: Primary 30.24
MathSciNet review: 0237757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Brauer, Sets of convergence of exponents series, Research Problem, Bull. Amer. Math. Soc. 72 (1966), p. 470.
  • [2] P. Erdös, F. Herzog and G. Piranian, On Taylor series of functions regular in Gaier regions, Arch. Math. 5 (1954), 39-52. MR 0062220 (15:946b)
  • [3] -, Sets of divergence of Taylor series and of trigonometric series, Math. Scand. 2 (1954), 262-266. MR 0067224 (16:691d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.24

Retrieve articles in all journals with MSC: 30.24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0237757-0
Article copyright: © Copyright 1968 American Mathematical Society